# SDR YENA2020101400485

- Difficulty date: October 8, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 39,224 hours, 25,349 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK STRINGER SPLICE 9R AT LEVEL FR 73 IN PASSENGER CABIN.  RESOLVED ON W/O: 1051864 TASKCARD: NR-00008, REF AEROMAN NR W/O 2020-227/1 WCC 2020-278494.  REMOVED AND REPLACED STRINGER SPLICE 9R, LOCATED AT LEVEL OF FR 73 IN PASSENGER CABIN, IAW DWG 190-67977-803 AND E190 SRM 51-40-08.  STRINGER SPLICE WAS MANUFACTURED AT AEROMAN AND IDENTIFIED WITH: PN-170-85355-002 JBLF, IAW DWG 170-85355-001 AND GMM 8.24.4.2.3.  TOOL USED POWER PACK P/N:FMK0003223, S/N: PE0412/63335, DUE DATE: 13-JAN-2021, MULTIMETER P/N: FLUKE179, S/N: 97220141 DUE DATE: 02-NOV-2020, CALIPER P/N:500-197-30 S/N: A18234364, DUE DATE: 03-AUG-2021.
